Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    3
  • views
    15597

10 days after...update!

LadyWhoWaits

261 views

As promised, Here is my update on life after Accutane.

First of all, DO NOT think your side-effects will disappear overnight...most do not. My derm said that it takes 9 days for the drug to clear from your system...I still have significant side-effects 10 days out.

I still have very chapped lips, although I believe I am seeing a tiny glimpse of relief just today. Still have dry eyes and joint pain, patches of dry skin on my body, irritated gums, a few sores in my nose and sticky and clammy feeling skin. My triglycerides are elevated, but total cholesterol is fine.

I have seen my infected nails go away...hallelujah! That was a very painful side-effect. My constipation has totally cleared up.

My skin, however, remains perfectly clear with no pimples or blackheads. It is fantastic!

My husband just finished his course on Wednesday. His side-effects are still going strong. His skin is beautifully clear.

I will update again soon. I wish you all success on this journey!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×